# SDR MWEA070158

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 44,072 hours, 45,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT INBOARD LEADING EDGE AT INBOARD WING TO BODY LOCATION DAMAGED AT STATION XFS 12.290.  FABRICATED AND INSTALLED DOUBLER.
